# SDR 0501996624

- Difficulty date: October 25, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 98,128 hours, 17,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN SKIN AND BEAR STRAP AT UPPER AFT CORNER OF NR 3 RT DOOR CUTOUT.  REPAIRED PER EA 66-205514.
